JournalsjemsVol. 17, No. 4pp. 899–923

Witten's Conjecture for many four-manifolds of simple type

  • Paul M.N. Feehan

    Rutgers University, Piscataway, USA
  • Thomas G. Leness

    Florida International University, Miami, USA
Witten's Conjecture for many four-manifolds of simple type cover
Download PDF

Abstract

We prove that Witten's Conjecture [40] on the relationship between the Donaldson and Seiberg-Witten series for a four-manifold of Seiberg-Witten simple type with b1=0b_1=0 and odd b2+3b_2^+\ge 3 follows from our \SO(3)\SO(3)-monopole cobordism formula [6] when the four-manifold has c12χh3c_1^2\ge \chi_h-3 or is abundant.

Cite this article

Paul M.N. Feehan, Thomas G. Leness, Witten's Conjecture for many four-manifolds of simple type. J. Eur. Math. Soc. 17 (2015), no. 4, pp. 899–923

DOI 10.4171/JEMS/521